# SDR ZZDA2011260

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COFFEEMAKER COMPARTMENT 102 AND 106, CORROSION.  ACCOMPLISHED 102 AND 106 DOUBLER REPAIR PER B717 EA 17-25-03111IR.
